# SDR 97ZZZX4444

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27368
- Make and model: Piper PA-31-350
- Aircraft serial: 317852010
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4007516
- Condition: Cracked
- Location: Rt Otbd Elev
- Part time: 4,788 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH PIPER SB 998A, DATED 8-4-97.  CUT OPEN AND INSPECTED ELEVATOR SPAR FOR CRACKS.  FOUND .75 INCH CRACK IN TIP OF RIGHT ELEVATOR AND RIVET SHEARED ON SUPPORT TAB.  SPAR REPLACED.
